Hot
New
In stock

PAMOL All Ages Strawberry Colour Free 100ml

$15.50

Spend $50.00 for free shipping NZ wide

Pickup available at 2 Matakana Valley Road

Usually ready in 1 hour

PAMOL All Ages Strawberry Colour Free 100ml

Default Title

PRODUCT INFORMATION
PRODUCT INFORMATION
Pamol contains paracetamol, a medicine designed to reduce your children's pain and fever. Paracetamol is recommended for the treatment of children's pain and fever

Relieves the pain and fever associated with:
  • Symptoms of cold and flu
  • Viral infections
  • Headache
  • Sore throat
  • Toothache
  • Earache

I  INGREDIENTS

Each 5mL contains 250mg of Paracetamol

I  DOSAGE

To Calculate an accurate dosage to give your child based on their weight click here

I  WARNINGS

Make sure you measure the dose exactly: ask your pharmacist or nurse for an oral syringe.

Keep to the recommended dose. Do not take this medicine for more than 48 hours except on doctor's advice. Prolonged or excessive use can be harmful.

Do not take with other products containing paracetamol, unless advised by a healthcare professional.

If your child does consume too much paracetamol, contact your doctor, nurse or the poisons centre on 0800 POISON (0800 764 766) immediately.

Pamol comes with a child resistant cap to help keep your children safe, and we recommend you store it out of reach of your children.

For more information about treating your children's pain and fever, visit  kidshealth.org.nz

We use cookies to ensure that you get the best experience on our website.

PAMOL All Ages Strawberry Colour Free 100ml

PAMOL All Ages Strawberry Colour Free 100ml

$15.50